# SDR AALA202303105354

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 26,992 hours, 10,806 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481037
- Part serial: 19102H9819
- Condition: Unknown
- Location: Zone 200 - Fuse
- Part time: 26,992 hours, 10,806 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT SIDE FLIGHT DECK SIDE WINDSHIELD CAUTION LIGHT ILLUMINATED IN CRUISE. ON DESCENT GREEN ON LIGHT FLASHES ON AND OFF. REMOVED AND REPLACED LEFT SIDE COCKPIT WINDOW NUMBER 2.
